On the existence and convergence of approximate solutions for equilibrium problems in Banach spaces.

Huang, Nan-Jing; Lan, Heng-You; Teo, Kok Lay

Journal of Inequalities and Applications [electronic only] (2007)

  • Volume: 2007, page Article ID 17294, 14 p.-Article ID 17294, 14 p.
  • ISSN: 1029-242X

How to cite

top

Huang, Nan-Jing, Lan, Heng-You, and Teo, Kok Lay. "On the existence and convergence of approximate solutions for equilibrium problems in Banach spaces.." Journal of Inequalities and Applications [electronic only] 2007 (2007): Article ID 17294, 14 p.-Article ID 17294, 14 p.. <http://eudml.org/doc/129071>.

@article{Huang2007,
author = {Huang, Nan-Jing, Lan, Heng-You, Teo, Kok Lay},
journal = {Journal of Inequalities and Applications [electronic only]},
keywords = {equilibrium problem; existence; approximating solution; convergence},
language = {eng},
pages = {Article ID 17294, 14 p.-Article ID 17294, 14 p.},
publisher = {Springer International Publishing},
title = {On the existence and convergence of approximate solutions for equilibrium problems in Banach spaces.},
url = {http://eudml.org/doc/129071},
volume = {2007},
year = {2007},
}

TY - JOUR
AU - Huang, Nan-Jing
AU - Lan, Heng-You
AU - Teo, Kok Lay
TI - On the existence and convergence of approximate solutions for equilibrium problems in Banach spaces.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2007
PB - Springer International Publishing
VL - 2007
SP - Article ID 17294, 14 p.
EP - Article ID 17294, 14 p.
LA - eng
KW - equilibrium problem; existence; approximating solution; convergence
UR - http://eudml.org/doc/129071
ER -

NotesEmbed ?

top

You must be logged in to post comments.